Viewing 1 post (of 1 total)
  • Author
    Posts
  • #38759
    Anonymous
    Inactive

    Hello, I am new here. I don’t think tramadol is a narcotic but sure feels like one and sure has the same withdrawals! (actually worse in my opinion) than narcotics (yes I have something to compare too, abused vicodin and adderall 4 years ago).

    I have been taking Tramadol since September 09 for pain management. It recently has blown out of control. Yesterday I took 22 50mg (1,100)mg. I normal range between 8-12 a day but I have an impulse to take 22 for some reason. I believe this is very dangerous. I was upset so I just kept taking more… and more…

    So later that night my girlfriend came over and we talked and then she started crying, she had no idea about this. I was so torn apart from seeing the way that I hurt her that I was furious (Didn’t hurt her directly, hurt her in the way she was scared for me and didn’t know what to do). I was enrage and grabbed my Tramadol bottle, set aside 20 and ran to the toilet and flushed down all the rest. I didn’t even think about this I just did it. So now I have 20 to come down with & can’t get more. I am going to space it out probably like this:

    Day 1: 7
    Day 2: 5
    Day 3: 3
    Day 4: 2
    Day 5: 2
    Day 6: 1

    That’s all I have to work with.

    Let’s see how this works…..

    Anyone else have problems with Tramadol, it’s an ugly drug.

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.